# SDR VNAA0501005

- Difficulty date: January 3, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 794 hours, 791 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO PHL THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  POSITION OF THE FLAPS WAS NOT REPORTED.  THE CREW OF FLIGHT 2445 FOLLOWED THE CRJ 200 QRH PROCEDURES AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE CYCLED THE FLAP CONTROL CHANNEL 1 & 2 CIRCUIT BREAKERS AND CYCLED THE FLAPS IAW CRJ 200 SL 00-001 FAULT ISOLATION GUIDE.  THE FLAPS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
